# SDR REXA2019101421422

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2EAS) BTW FS 394-409, LBL3-RBL3.  INTERCOSTALS (2EAS) BTW FS 394-409, LBL3-RBL3. WERE REPLACED PER CJ900 SRM 51-42-06. AND SRM 51-42-20.
